# SDR SWAA2024052478222

- Difficulty date: April 23, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 51,730 hours, 31,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 747-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LEFT SIDE 'Z' CHANNEL IS CORRODED AT 807-747.<[01] REMOVED; FABRICATED AND INSTALLED NEW L/H SIDE Z CHANNEL AT AFT CARGO COMPT FROM STA 807 TO 747 PER REF SRM 51-40-02-0G-0.;[02] CORRECTION: REMOVED; FABRICATED AND INSTALLED NEW L/H SIDE Z CHANNEL AT AFT CARGO COMPT FROM STA 807 TO 747 PER REF SRM 51-40-02-0G-0 AND DWG# 146A7502.;[03] CORRECTION: REMOVED; FABRICATED AND INSTALLED NEW L/H SIDE Z CHANNEL AT AFT CARGO COMPT FROM STA 847 TO 747 PER REF SRM 51-40-02-0G-0 AND DWG# 146A7502.;[04] VERIFIED CORRECTIVE ACTION .
